# SDR A6WA201140224

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Chafed
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JETPIPE FAIRING CHAFED FROM PYLON.  REPAIRED LT JETPIPE IAW REO 601R-78-11-3960.
